Multiple DMSP lyases in the γ-proteobacterium Oceanimonas doudoroffii

Curson, Andrew R. J., Fowler, Emily K., Dickens, Shilo, Johnston, Andrew W. B. and Todd, Jonathan D. (2012) Multiple DMSP lyases in the γ-proteobacterium Oceanimonas doudoroffii. Biogeochemistry, 110 (1-3). pp. 109-119. ISSN 0168-2563

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Depositing User: Users 2731 not found.
Date Deposited: 09 Nov 2012 10:35
Last Modified: 24 Jul 2019 13:07
URI: https://ueaeprints.uea.ac.uk/id/eprint/40079
DOI: 10.1007/s10533-011-9663-2

Actions (login required)

View Item View Item